# SDR UPS04M43431

- Difficulty date: November 1, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- System (JASC): 2565 · Escape Slide
- Part: Warning Light
- Condition: Illuminated
- Location: R1 Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, R1 SLIDE LOW PRESS LIGHT INOP.  VERIFIED SYS PRESS, OK FOR SERVICE PER DMP 25-61-2.
